Nguyễn Tiến Dũng

Permanent address:
Department of Mathematics
FPT University
Hoa Lac High Tech Park, Hanoi, Vietnam.
Email: CC:

2012: Ph.D. in Probability & Statistics, Hanoi University of Sciences, VNU.
2007: M.Sc. in Probability & Statistics, Hanoi University of Sciences, VNU.
2005: B.S. in Mathematics, Hanoi National University of Education.
Fields of Interest: Fractional Stochastic Calculus, Financial Mathematics, Stability of stochastic and deterministic systems.

Professional Activities:
2013-2014: Postdoctoral Fellowship, Division of Mathematical Sciences, SPMS, Nanyang Technological University, Singapore.
July 2014: Visiting position, Istituto per le Applicazioni del Calcolo “Mauro Picone”, CNR, Rome, Italy.

Submitted Papers:

Published Papers: (Papers can be sent upon request).

[29] N.T. Dung. On the small-time behavior of stochastic logistic models. Stat. Optim. Inf. Comput. 5 (2017), no. 3, 234-243.
[28] N.T. Dung. A transfer theorem and stability of Levin-Nohel integro-differential equations. Adv. Difference Equ. 2017, Paper No. 70, 13 pp.
[27] N.T. Dung. A stochastic predator-prey system with Watt-type functional response. Stat. Optim. Inf. Comput. 5 (2017), no. 1, 45-57.

[26] N.T. Dung. Tail probability estimates for additive functionals. Statist. Probab. Lett. 119 (2016), 349-356.
[25] N.T. Dung. Gaussian density estimates for the solution of singular stochastic Riccati equations. Appl. Math. 61 (2016), no. 5, 515-526.
[24] N.T. Dung. Tail probabilities of solutions to a generalized Ait-Sahalia interest rate model. Statist. Probab. Lett. 112 (2016), 98-104.
[23] N.T. Dung. The density of solutions to multifractional stochastic Volterra integro-differential equations. Nonlinear Anal. 130 (2016), 176-189.

[22] T.D. Nguyen, N. Privault, G.L. Torrisi. Gaussian estimates for solutions of some one-dimensional stochastic equations. Potential Anal (2015) 43:289-311.
[21] N.T. Dung. Asymptotic behavior of linear advanced differential equations. Acta Mathematica Scientia 2015, 35B(3): 610–618
[20] N.T. Dung. Stochastic Volterra integro-differential equations driven by fractional Brownian motion in a Hilbert space. Stochastics 87 (2015), no. 1, 142-159.
[19] N.T. Dung. On exponential stability of linear Levin-Nohel integro-differential equations. Journal of Mathematical Physics, 56, 022702 (2015).

[18] N.T. Dung. Neutral stochastic differential equations driven by a fractional Brownian motion with impulsive effects and varying-time delays. Journal of the Korean Statistical Society 43 (2014) 599–608. PDF
[17] N.T. Dung. Jacobi processes driven by fractional Brownian motion. Taiwanese J. Math. 18 (2014), no. 3, 835-848.
[16] N.T. Dung. Stochastic dynamics of a delayed bistable system with multiplicative noise. Journal of Mathematical Physics, 55, 052701 (2014).
[15] N.T. Dung. Asymptotic behavior of linear fractional stochastic differential equations with time-varying delays. Commun Nonlinear Sci Numer Simulat 19 (2014), 1-7. PDF

[14] N.T. Dung. An asymptotic stability theorem for quasilinear delay differential equations with oscillating coefficients. International Journal of Mathematics, Vol. 24, No. 11 (2013) 1350092 (14 pages)
[13] N.T. Dung. New stability conditions for mixed linear Levin-Nohel integro-differential equations. Journal of Mathematical Physics, 54, 082705 (2013).
[12] N.T. Dung. A stochastic Ginzburg-Landau equation with impulsive effects. Physica A 392 (2013) 1962–1971. PDF
[11] N.T. Dung. The existence of a positive solution for a generalized delay logistic equation with multifractional noise. Statist. Probab. Lett. 83 (2013), no. 4, 1240-1246. PDF
[10] N.T. Dung. Linear multifractional stochastic Volterra integro-differential equations. Taiwanese J. Math. 17 (2013), no. 1, 333-350. PDF
[9] N.T. Dung. Fractional Stochastic Differential Equations with applications to finance. Journal of Mathematical Analysis and Applications 397 (2013) pp. 334-348. PDF

[8] N.T. Dung. Mackey–Glass equation driven by fractional Brownian motion. Physica A 391 (2012) 5465–5472. PDF
[7] N.T. Dung. On Delayed Logistic Equation Driven by Fractional Brownian Motion. J. Comput. Nonlinear Dynam. 7, 031005 (2012). PDF

[6] N.T. Dung. Fractional Geometric mean reversion processes. Journal of Mathematical Analysis and Applications, Volume 380, Issue 1, 1 August 2011, Pages 396-402. PDF
[5] N.T. Dung. Semimartingale approximation of Fractional Brownian motion and its applications. Computers & Mathematics with Applications, Volume 61, Issue 7, April 2011, Pages 1844-1854. PDF
[4] N.T. Dung. Fractional stochastic differential equations: a semimartingale approach. Studia Universitatis Babes-Bolyai Mathematica, Volume LVI, Number 1, March 2011, pp. 141-155.

[3] T.H. Thao and N.T. Dung. A Note on Optimal State Estimation for a Fractional Linear System. Int. J. Contemp. Math. Sciences, Vol. 5, 2010, no. 10, 467 – 474
[2] N.T. Dung and T.H. Thao. An Approximate Approach to Fractional Stochastic Integration and Its Applications. Braz. J. Probab. Stat. Volume 24, Number 1 (2010), 57-67. PDF

[1] N.T. Dung. A Class of Fractional Stochastic Differential Equations. Vietnam Journal of Mathematics 36:3(2008) 271–279. PDF

International Conferences and Workshops:
9. NUS-UTokyo Workshop on Quantitative Finance. Singapore, September 26-27, 2013.
8. The eighth World Congress in Probability and Statistics. Istanbul, Turkey, July 9-14, 2012.
7. French-Vietnamese thematic school: MATHEMATICAL METHODS IN FINANCE AND ECONOMICS. Do Son, 24 October – 01 November, 2011
6. BMS Summer School 2011: Random Motions and Random Graphs. Berlin Mathematical School, September 26 – October 7, 2011.
5. Workshop on Probability and Discrete Mathematics in Mathematical Biology (14 Mar-10 Jun 2011). Institute for Mathematical Sciences, National University of Singapore.
4. The International Congress of Mathematicians 2010. Hyderabad, India, August 2010.
3. The International Conference on Applied Probability and Statistics, Hanoi, 2008.
2. The sixth Vietnam-Korea Workshop Mathematical Optimization Theory and Applications, February 2008.
1. CIMPA-IMAMIS-VIETNAM School, April-May, 2007.

Current Teaching: Probability & Statistics, Calculus.

Reviewer for: Mathematical Reviews, Zentralblatt MATH.

Referee for:
1. Journal of Abstract Differential Equations and Applications
2. Applied Mathematics and Computation
3. International Journal of Stochastic Analysis
4. Stochastics: An International Journal of Probability and Stochastic Processes
5. Nonlinear Dynamics: An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems
6. Communications in Nonlinear Science and Numerical Simulation
7. Statistics and Probability Letters
8. Numerical Algorithms
9. IEEE Transactions on Neural Networks and Learning Systems
10. Chaos, Solitons & Fractals
11. Stochastic Analysis and Applications
12. SCIENCE CHINA Mathematics
13. IMA Journal of Mathematical Control and Information
14. Nonautonomous Dynamical Systems
15. Differential Equations and Dynamical Systems